Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

High BP, reducing sodium intake, eating healthier. On clonidine medication, BP normal. Can I stop medication?

Was just put on blood pressure medication and I am now doing all I can to come off of it. Reducing my sodium and eating healthier. I also plan to start exercising more. How do I know when to quit taking my blood pressure other words...when is my blood pressure to low. Do I need to wean off of my blood pressure medication...can I cut the pills in half once I see my blood pressure is staying down on a consistent basis? I do not currently have a doctor...I discovered this by going to the emergency room and they put me on Clonidine ... 0.1 mg tabs, once a day.
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
If your BP constantly remains on lower side then you may think of reducing the anti hypertensive medicines,but this should be done under the guidance of a doctor and not by yourself.
You must take the help and services of a doctor where you can be monitored regularly by him.
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor